# SDR QXEA9801760

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 85510006001
- Condition: Disbonded
- Location: Horiz Stab
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, ON LEFT (TOP AND BOTTOM) AND RIGHT (TOP AND BOTTOM) OF HORIZONTAL STABILIZER REQUIRED BY TASK 5500/01, FOUND SEVERAL LOCATIONS OF STRINGER DISBONDED.  REMOVED AND REPLACED HORIZONTAL STABILIZER.
